Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Anil reducing Paxil


Anil

Recommended Posts

I am on Paxil cr 50 mg and my doctor has reduced it to 37.5 mg for a month and further to 25 mg for second month. But i think it is too fast. What should i do to minimize withdrawal symptoms. Thanks

Link to comment
  • Administrator

Welcome, Anil.

 

I moved your post here, to start your Introductions topic. You can post in this topic to track your journey.

 

Some people would find that kind of taper schedule to be too fast. It sounds like you are sensitive to dosage reductions.

 

Are you taking 37.5mg now? How long have you been taking it? How do you feel?

 

See Why taper by 10% of my dosage?

 

Tips for tapering off Paxil (paroxetine)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy